Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Are my problems from HIV?
Jul 11, 2001

Dear Doctors, Thank you for your help. I have been posititve since 1991 and been on almost every medication. Since then I have developed diabetes, Congestive Heart Failure, and hypertension. My heart cath showed cardiomyopathy. Do you think these problems are HIV related? I cannot seem to get a good answer from my doctors. In combination with these problems, are my chances of death greater? Thank you for helping me with this matter. Todd

Response from Dr. Bartlett

Dear Todd, I am glad that you are receiving care for these issues. Cardiomyopathy has been associated with HIV infection, and a number of HIV-related complications. Your cardiomyopathy could also be associated with coronary artery disease and diabetes, so it is difficult for me to speculate exactly what caused it in your case. It is impossible for me to address your prognosis because heart failure is a general term, and there is a spectrum of severity. I think the best answer should come from a cardiologist who knows you well. Good luck!



Previous
Fat deposits on back
Next
sleepiness side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement